# SDR FDEA201210163630

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 62,246 hours, 19,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ENTRY DOORS SLIDE COVERS NOT ATTACHED AT BOTTOM.   SECURED BOTH ENTRY DOOR SLIDE COVER REF AMM  25-66-01-4.
